Methods and Applications of Analysis

Volume 15 (2008)

Number 2

The Large-time Behavior of Solutions of Hamilton-Jacobi Equations on the Real Line

Pages: 223 – 242



Naoyuki Ichihara

Hitoshi Ishii


We investigate the large-time behavior of solutions of the Cauchy problem for Hamilton-Jacobi equations on the real line $R$. We establish a result on convergence of the solutions to asymptotic solutions as time $t$ goes to infinity.


Large-time behavior, Hamilton-Jacobi equations, asymptotic solutions

2010 Mathematics Subject Classification

35B40, 49L25, 70H20

Published 1 January 2008